# SDR JJBA20210808027

- Difficulty date: August 8, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 43,781 hours, 34,605 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD 1 LOW QUANTITY ADVISORY CAME ON IN CRUISE. TRANSFERRED HYDRAULIC FLUID FROM #2 SYSTEM TO #1 SYSTEM. DUE TO HYD 1 LOW ADVISORY MESSAGE, R&R OUTBOARD BRAKES. OPS CHECK SAT. LEAK CHECK GOOD.
